# SDR GTIA012074

- Difficulty date: September 11, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 7110 · Engine Cowling System
- Part: Acoustic Panel
- Condition: Separated
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 2 ENGINE AT 3:00 POSITION LE OF ACOUSTICAL PANEL SEPARATED 1.4 INCHES SPAN INLET COWL.  REPAIR ACOUSTICAL PANEL PER MD80 SRM WITH EA 934 IAW MD80 SRM 54-04.  (M)
